# SDR SROM20090009

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 40,284 hours, 38,146 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,284 hours, 38,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION ON LOWER KEEL BEAM AT STA BS 680 - BS 685 AND BS 700 - BS 727 LBL 6.5 BY REMOVING CORROSION IN ACCORDANCE WITH BOEING STRUCTURAL REPAIR MANUAL (SRM), CHAPTER 51-10-1 AND 53-10-1 AND REPAIRING KEEL BEAM IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3 ASI SOLUTIONS, INC 211-1226-09-685, DATED JULY 30, 2009.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE TASK 224, DATED AUGUST 7, 2009.
